# SDR SWAA2021040726088

- Difficulty date: October 27, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. FLOOR PANEL 120CF HAS CORROSION AROUND EDGES / REMOVED CORROSION AT FWD CARGO COMPT FLOOR PANEL 120CF CORROSION EXCESS MORE THAN 20' INCHES IS OUT OF LIMITS IAW SRM 53-00-53-1A-1 VERIFIED NEW MATERIAL AND FABRICATED NEW PNL 120CF IAW SRM 51-40-02-0G-0 AND BOEING DWG 453A1610-103 RE A AMM 25-52-01-201-801
